# SDR AALA201202140007

- Difficulty date: February 10, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Arced
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT LOWER WING TO BODY AREA, LANDING LIGHT TERMINAL WIRE ARCING AGAINST STRUCTURE AT BULB.  REMOVED AND REPLACED TERMINAL BACTM 140.  OPS CHECKED NORMAL.
